MAUDE Adverse Event Report: SIEMENS MEDICAL SOLUTIONS USA, INC. ACUNAV G 8F ULTRASOUND CATHETER; CATHETER, ULTRASOUND, INTRAVASCULAR

SIEMENS MEDICAL SOLUTIONS USA, INC. ACUNAV G 8F ULTRASOUND CATHETER; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number 10135910
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
Ice (intracardiac echocardiography) catheter inserted into body and image blurry, zero visualization.Different ice catheter opened, problem resolved.

Brand Name
ACUNAV G 8F ULTRASOUND CATHETER
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
SIEMENS MEDICAL SOLUTIONS USA, INC.
5168 campus dr
plymouth meeting PA 19462
MDR Report Key21303498
Report Number21303498
Device Sequence Number8169086
Product Code OBJ
UDI-Device Identifier04056869001043
UDI-Public(01)04056869001043
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/30/2025
Report Date (Section F) 01/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10135910
Device Lot NumberG2205620
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/04/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/04/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age74 YR
Patient SexMale
Patient Weight102 KG
Date Report Sent to FDA01/30/2025